# SDR SWAA2021082305954

- Difficulty date: August 10, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 767 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACB FWD SHIELD SUPPORT ANGLE FWD UNDERSIDE EDGE; BS 767+2; RBL 24; WL 157 (MARKED) ; / [01] ACB FWD SHIELD SUPPORT ANGLE HAS NO ALLOWABLE DAMAGE LIMIT ON SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02. REMOVED ACB FWD SHIELD SUPPORT ANGLE BS 767-787; RBL 24; WL 157 IAW SRM 51-40-02. LOCATED AND DRILLED NEW ACB FWD SHIELD SUPPORT ANGLE PER SRM 51-40-05; DWG#146A0081; ID 43 AND DWG#146A8123; ID 16.  REQUEST OK TO INSTALL; [02] VERIFIED FASTENERS LOCATION AND DRILLED NEW ACB FWD SHIELD SUPPORT ANGLE PER SRM 51-40-05; BOEING DWG 146A0081; 146A8123. OK TO INSTALL.; [03] INSTALLED NEW ACB FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G--G; DWG 146A0081 REV:-; AND DWG 146A8123 REV:-; [04] VERIFIED INSTALLED NEW ACB FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G--G; DWG 146A0081 REV:-; AND DWG 146A8123 REV:-; [05] VERIFIED INSTALLED NEW ACB FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G--G; DWG 146A0081 REV:-; AND DWG 146A8123 REV:-
